# SDR FDEA201708172250

- Difficulty date: August 17, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 32,332 hours, 17,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A532740053
- Condition: Gouged
- Location: Frames 58-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON THE SEAT TRACK SCALOPS IN THE MAIN DECK CARGO BAY BETWEEN FRAMES 58 TO 60, BL 0.  REMOVED DAMAGE IAW SRM 53-10-16 FIG 102. CHECKED LIMITS, DIMENSION L=0.5 D=.065   W=.815 MAX D ALLOWED .016.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16. CUT OUT THE DAMAGED SEAT TRACK AND REPAIRED IAW SRM 53-10-16, PAGE 207.  MAJOR REPAIR.
